# SDR MASA200600008

- Difficulty date: January 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 10,010 hours, 7,950 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7013 ABE - ABORTED TAKEOFF DUE TO A LEFT ENGINE PUSH LIGHT ILLUMINATING ON TAKEOFF ROLL.  MAINTENANCE RESET.  OPS CHECK GOOD.
